# SDR DL72S980056

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 542
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 18L, INDICATIONS FOUND 3 EA ON TOP ROW, 2ND HOLE FROM FRONT.  ON BOTTOM ROW 1ST AND 3RD HOLE FROM FRONT.  REFERENCE SUPPLEMENTAL CARD - ATTACHMENT A OPN 250.  CLEANED HOLES.  REAMED HOLE IN STRINGER 2ND HOLE FROM FRONT ON BOTTOM TO 542.  BEGAN DRILLING REPAIR ANGLES PER M/M 53-12-0 SECT IV.  COMPLETED FABRICATION OF REPAIR PER M/M 53-12-0 S IV.  INSTALLED REPAIR PER M/M 53-12-0 S IV.
